Home > Publications database > The time validity of Philip's two‐term infiltration equation: An elusive theoretical quantity? > RIS |
TY - JOUR AU - Vrugt, Jasper A. AU - Hopmans, Jan W. AU - Gao, Yifu AU - Rahmati, Mehdi AU - Vanderborght, Jan AU - Vereecken, Harry TI - The time validity of Philip's two‐term infiltration equation: An elusive theoretical quantity? JO - Vadose zone journal VL - 0 SN - 1539-1663 CY - Hoboken, NJ PB - Wiley M1 - FZJ-2024-02410 SP - e20309 PY - 2024 LB - PUB:(DE-HGF)16 UR - <Go to ISI:>//WOS:001178084900001 DO - DOI:10.1002/vzj2.20309 UR - https://juser.fz-juelich.de/record/1024744 ER -